# SDR FDEA202112083047

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25806
- Aircraft time: 40,664 hours, 28,468 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RAISING GEAR HANDLE WE RECEIVED  EICAS: GEAR DISAGREE & GEAR DOORS ALONG WITH GEAR  AND DOORS LIGHTS. RETURNED TO IND AND GEAR EXTENDED  NORMALLY. NO EMERGENCY DECLARED.         CREW REPORTED LOUD NOISE WITH THE ALERTS ON.  THEY  SUSPECTED THE NOSE GEAR DOOR OR DOORS WERE OPEN.       DURING INSPECTION OF NOSE GEAR AND NOSE GEAR DOORS  FOUND CANNON PLUG AT INTERLOCK ACTUATOR M10281  LOOSE. CLEANED AND RESECURED CANNON PLUG. CYCLED  NOSE GEAR NUMEROUS TIMES WITH GEAR SWINGING  NORMALLY AND INDICATIONS NORMAL IAW 757 MM  32-34-00-5. BELIEVE MUCH OF THE NOISE HEARD BY THE  CREW WAS THE FREIGHT SHIFTING ON TAKEOFF DAMAGING  FLOOR, SEE WRI 53-21-8746 FOR REPAIR OF DAMAGED  FLOORS. IN ADDITION; PERFORMED BIT TEST ON PSEU IAW  MM 757 32-61-03-2. NO FAULTS NOTED
